Sh:640

Bib entry
@article{Sh:640,
 author = {B{\l}aszczyk, Aleksander and Shelah, Saharon},
 title = {{Regular subalgebras of complete Boolean algebras}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {66},
 number = {2},
 year = {2001},
 pages = {792--800},
 issn = {0022-4812},
 doi = {10.2307/2695044},
 mrclass = {03E40 (03G05 06E05)},
 mrnumber = {1833478},
 mrreviewer = {Judith Roitman},
 doi = {10.2307/2695044},
 note = {\href{https://arxiv.org/abs/math/9712285}{arXiv: math/9712285}},
 arxiv_number = {math/9712285}
}